# SDR FDEA201804191059

- Difficulty date: April 19, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 82,815 hours, 16,600 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 12 SLAT TRACK CUTOUT,  LOWER OTBD CORNER SKIN CRACKED AT XOS 776.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 201, REPAIR 7.  CLASSIFIED AS  MAJOR IAW GMM 6-2-100.
